AMS eContent Search Results
Matches for: msc=(4601) AND publication=(bull)
Sort order: Date
     

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Robert T. Moore. Generation of equicontinuous semigroups by hermitian and sectorial operators. II. Bull. Amer. Math. Soc. 77 (1971) 368-373. MR 0278115.
Abstract, references, and article information   
View Article: PDF

[2] Robert T. Moore. Generation of equicontinuous semigroups by hermitian and sectorial operators. I. Bull. Amer. Math. Soc. 77 (1971) 224-229. MR 0278114.
Abstract, references, and article information   
View Article: PDF

[3] F. Dennis Sentilles. Conditions for equality of the Mackey and strict topologies. Bull. Amer. Math. Soc. 76 (1970) 107-112. MR 0254560.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society